Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Existence and applications of remote points


Author: Eric K. Van Douwen
Journal: Bull. Amer. Math. Soc. 84 (1978), 161-163
MSC (1970): Primary 54D35, 54D40; Secondary 54B10, 54G05
DOI: https://doi.org/10.1090/S0002-9904-1978-14454-1
MathSciNet review: 0461463
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Eric K. van Douwen, Why certain Čech-Stone remainders are not homogeneous, Colloq. Math. 41 (1979), no. 1, 45–52. MR 550626, https://doi.org/10.4064/cm-41-1-45-52
  • [vD2] E. K. van Douwen, When IIß and ßII are homeomorphic (to appear).
  • [vD3] E. K. van Douwen, Remote points (in preparation).
  • [F] Z. Frolik, Non-homogenity of ßP - P, Comment. Math. Univ. Carolinae 8 (1967), 705-709. MR 266160
  • [FG] N. J. Fine and L. Gillman, Remote points in ßR, Proc. Amer. Math. Soc. 13 (1962), 29-36. MR 26 #732. MR 143172
  • [W] R. G. Woods, Some א0-bounded subsets of Stone-Čech compactifications, Israel J. Math. 9 (1971), 250-256. MR 43 #3997. MR 278266

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54D35, 54D40, 54B10, 54G05

Retrieve articles in all journals with MSC (1970): 54D35, 54D40, 54B10, 54G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14454-1

American Mathematical Society